A 46-year-old female asked:
Disclaimer

Can Buspar (buspirone) cause mania in someone with bipolar disorder?

1 doctor answer
Dr. Robert Kassoff
36 years experience in Clinical Psychology
Not reported: Mania is not one of the reported adverse reactions for Buspar (buspirone). You may be mistaking another constellation of symptoms for mania. Check with your prescriber right away!
Answered on May 12, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Edward Kuhnley
44 years experience in Child Psychiatry
Possible: There are case reports of BusPar (buspirone) triggering mania in individuals with bipolar disorder. It is best for your husband to discuss his respo ... Read More
1
1 thank
A member asked:
Dr. Karen Shackelford
25 years experience in Emergency Medicine
Get a second opinion: Your drug regimen does not include a mood stabilizer, which is essential in treatment of true bipolar disease. There is no good reason to be on two si ... Read More
4
4 thanks
A 47-year-old female asked:
Dr. Stephen Sudler
39 years experience in Obstetrics and Gynecology
Hot flashes: Menopause may occur between ages 45-55 on average. Hot flashes can precede menopause by several years. They can also be caused by medication side ef ... Read More
1
1 thank
A 56-year-old member asked:
Dr. Ankush Bansal
16 years experience in Internal Medicine
Yes: During the manic phase, a bipolar patient feels like everything is great & nothing is wrong with them. They feel overconfident. As a result, one may f ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month